# SDR CA020211012

- Difficulty date: January 30, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 8,692 hours
- Engine: Pwa PT6A28
- System (JASC): 7530 · Compressor Bleed Control
- Part: Air Filter
- Part number: 3029267
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: O

## Discrepancy

(CAN)   AFTER ENGINE START,  ENGINE STABILIZE AT 52 PERCENT NG IDLE. SUDDENLY, WITHOUT MOVING ANY CONTROLS, NG WENT DOWN & STUCK AT 40 PERCENT.  NG ON FCU MIN FUEL FLOW. WAS UNABLE TO HAVE CONTROL ON ENGINE.  ONLY WAY TO REGAIN CONTROL ON ENGINE TO STOP IT & TO RESTART & AFTER THAT PROBLEM INTERMITTENT.  AFTER INVESTIGATION,  FOUND SMALL ROUND OF GLUE,  LIKE PASTILLE IN P3 FILTER.  ANY WAY TO TAKEOFF PASTILLE, SO WE THINK THAT IT WAS PART OF FILTER. SO, PASTILLE SOME TIME WENT UP & OBSTRUCTED P3 LINE ON PT6'S, WHEN YOU LOOSE P3 AIR, YOU LOOSE YOUR CONTROL ON ENGINE & FCU GO TO HIS MIN FUEL FLOW SETTING.
